# SDR T402001F00001

- Difficulty date: March 20, 2001
- Submitted: December 10, 2001
- Operation: Air carrier
- Aircraft: N4495N
- Make and model: Beech E-90
- Aircraft serial: LW14
- Engine: Pwa PT6A60A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5012015682
- Condition: Cracked
- Location: Fuselage
- Part time: 8,938 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER SECTION SKIN CRACKED BETWEEN RIVETS AND BEYOND AT DOUBLE ROW RIVET SKIN JOINT, BETWEEN RIVETS.  LOCATION ON SKIN IS JUST AFT OF MAIN WING SPAR CAP AT BL 16.25.  THIS AREA IS PART OF THE PRESSURE VESSEL BEFORE TRANSITION TO THE UNPRESSURIZED WING.  PROBABLE CAUSE UNKNOWN.  MAY BE RESULT OF PRESSURE CYCLES, OR FATIGUE FROM LANDING CYCLES, OR VIBRATION.
